MAUDE Adverse Event Report: ABBOTT ENTRANT BIPOLAR DF4 HF; NO MATCH

ABBOTT ENTRANT BIPOLAR DF4 HF; NO MATCH
Model Number CDHFA300D
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the initial implant procedure, the set screw was unable to be tightened on the device.The device was explanted and replaced to resolve event.The patient was stable with no consequences.
 
Additional Manufacturer Narrative
Reported event of loose or intermittent connection was confirmed.The device was above elective replacement indicator (eri) upon receipt.Analysis revealed the dislodgement of the left ventricular contact spring within port, which caused reported event preventing insertion of lead.Manufacturing investigation was performed with undetermined cause.Functional testing performed after reinstalling contact spring was found to be normal.A manufacturing process anomaly may have occurred contributing to the reported event.A device history record (dhr) review was performed, and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ENTRANT BIPOLAR DF4 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24438710
Report Number2017865-2026-03737
Device Sequence Number16007578
Product Code NIK
UDI-Device Identifier05415067050120
UDI-Public(01)05415067050120(10)A000181547(17)271031
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA300D
Device Catalogue NumberCDHFA300D
Device Lot NumberA000181547
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown